# SDR DALA2017121908734

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 68,764 hours, 13,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ring
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE NR 3 REACTION RING.  REPLACED REACTION RING IAW AMDS 2751-01050-02.
